# SDR SWAA2025102427520

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 56,397 hours, 33,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Split
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA D FLOOR PANEL SPLIT<[01] REMOVED & REPLACED AFT CARGO AREA ?D? BIN FLOOR PER AMM 25-52-10. MEL CLOSED
